# SDR DALA2014082604751

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON FWD LOAD TRANSMITTING PROFILE LOCATED ON INTERNAL STRUCTURE OF EMERGENCY EXIT DOOR 844.  REPLACED FWD LOAD TRANSMITTING PROFILE LOCATED ON INTERNAL STRUCTURE OF EMERGENCY EXIT DOOR 844 IAW SRM 51-72-11 AND DWG D52279040.
